Authors: Ivić, Aleksandar
Koplowitz, Jack
Žunić, Joviša 
Title: On the Number of Digital Convex Polygons Inscribed into an (m, m)-Grid
Journal: IEEE Transactions on Information Theory
Volume: 40
Issue: 5
First page: 1681
Last page: 1686
Issue Date: 1-Jan-1994
ISSN: 0018-9448
DOI: 10.1109/18.333894
Abstract: 
Let D(m) denote the number of digital convex polygons which can be inscribed into an integer grid of size m X m. The asymptotic estimation of log D(m) is of interest in determining the entropy of.
Publisher: IEEE

Show full item record

SCOPUSTM   
Citations

16
checked on Jun 16, 2024

Page view(s)

57
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.